# SDR SWAA2017060614180

- Difficulty date: May 19, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 63,290 hours, 36,543 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A8310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CREASE BEAM THRESHOLD STRUCTURE CORRODED AROUND FASTENER HOLES.  R&R CREASE BEAM IAW DWG AND SRM.
